# SDR SIMA201204101008

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 20,077 hours, 17,676 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Control Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4103,  CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A PITCH TRIM MAIN AND PITCH TRIM BACK UP FAIL MESSAGE. THE CREW COMPLETED THE CHECKLIST AND DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED HORIZONTAL CONTROL UNIT STABLIZER IAW AMM 27-40-01.  INSPECTED HSCU AND FOUND CONNECTOR LOOSE, RECONNECTED IAW AMM 27-40-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
